RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 227–228 (Mi umn2957)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Cauchy problem for the Korteweg–de Vries equation when the initial data are irregular

A. V. Faminskii


Full text: PDF file (129 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 248–249

Bibliographic databases:

MSC: 35Q53, 35A05, 35B65, 35Dxx
Received: 12.01.1981

Citation: A. V. Faminskii, “The Cauchy problem for the Korteweg–de Vries equation when the initial data are irregular”, Uspekhi Mat. Nauk, 36:3(219) (1981), 227–228; Russian Math. Surveys, 36:3 (1981), 248–249

Citation in format AMSBIB
\Bibitem{Fam81}
\by A.~V.~Faminskii
\paper The Cauchy problem for the Korteweg--de~Vries equation when the initial data are irregular
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 227--228
\mathnet{http://mi.mathnet.ru/umn2957}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622738}
\zmath{https://zbmath.org/?q=an:0458.35086|0494.35081}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..248F}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 248--249
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004257}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300011}


Linking options:
  • http://mi.mathnet.ru/eng/umn2957
  • http://mi.mathnet.ru/eng/umn/v36/i3/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Kruzhkov, A. V. Faminskii, “Generalized solutions of the Cauchy problem for the Korteweg-de Vries equation”, Math. USSR-Sb., 48:2 (1984), 391–421  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:190
    Full text:102
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021